# SDR AALA202002259011

- Difficulty date: February 24, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N819NN
- Make and model: Boeing 737823
- Aircraft serial: 31083
- Aircraft time: 32,166 hours, 13,002 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: AUTO THROTTLES FAILED BEGINNING DESCENT FROM FL 200. ACCOMPLISHED DFCS/AT BITE TEST IAW AMM 22-11-00. NO FAULT NOTED.
